Redrine

Redrine

Redrine

Redrine tablet is formed by the combination of two active ingredients, Paracetamol and orphenadrine citrate. It belongs to a class of medications called skeletal muscle relaxants. It relieves pain caused by strains, sprains, and other muscle injuries.

Indications:

This medication is indicated for the symptomatic relief of mild to moderate pain of acute musculoskeletal disorders. The Orphenadrine component is indicated as an adjunct to rest, physical therapy, and other measures for the relief of discomfort associated with acute painful musculoskeletal conditions.

Package Contains:

Each packet contains 30 tablets of Redrine & leaflet.

Redrine

Composition:

Each tablet contains:

  • Paracetamol 450mg.
  • Orphenadrine citrate 35mg.

(Innovator’s Specifications)

Dosage:

As directed by the physician or see leaflet for full prescribing information.

Adverse Reactions:

Side effects of Redrine are those associated with mild anticholinergic agents. These may include urinary retention, dry mouth, blurred vision, weakness, nausea, vomiting, headache, and drowsiness.

Contra-indications:

This drug is contraindicated in patients with.

  • Glaucoma, pyloric or duodenal obstruction,
  • Who have demonstrated hypersensitivity to any of its components.
  • Do not consume alcohol in combination with this drug.
Redrine back

Precautions:

  • Store in a cool and dry place below 30°C.
  • Protect from heat, sunlight, and moisture.
  • Keep out of the reach of the children.
  • To be sold on the prescription of a registered medical practitioner only.

Manufacturer:

It is manufactured by HORIZON HEALTHCARE (Pvt.) Ltd.

You can buy this drug online, by going to the link below:

https://dvago.pk

By: Tayyaba Zareen

hi I'm Bill :)

Leave a comment

Your email address will not be published. Required fields are marked *